MathSciNet Relay Station
MathSciNet bibliographic data
MR1812820 (2002k:11214) 11S37 (11S20)
Henniart, Guy Relèvement global d'extensions locales: quelques problèmes de plongement. (French) [Global lifting of local extensions: some embedding problems] Math. Ann. 319 (2001), no. 1, 75–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement